# SDR SWIA200413441

- Difficulty date: June 12, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 13,279 hours, 19,955 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C818171
- Part serial: 898
- Condition: Malfunctioned
- Location: Aoa
- Part time: 6,893 hours, 10,581 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AOA C/B POPS.  REPLACED LEFT AOA TRANSDUCER WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N C-81817-1, S/N ON 733, S/N OFF 898.
